Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Shorter Notes: A New Proof of a Regularity Theorem for Elliptic Systems

K. Uhlenbeck
Proceedings of the American Mathematical Society
Vol. 37, No. 1 (Jan., 1973), pp. 315-316
DOI: 10.2307/2038755
Stable URL: http://www.jstor.org/stable/2038755
Page Count: 2

You can always find the topics here!

Topics: Mathematical theorems, Mathematics
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Abstract

We give a proof, which makes use of the Riesz-Thorin theorem, for a smoothness theorem for solutions of elliptic systems in divergence form with bounded measurable coefficients. The results imply an important theorem in two dimensions due to Morrey [3]. Meyers has used a similar technique to get these results for elliptic equations [4].

Page Thumbnails

  • Thumbnail: Page 
315
    315
  • Thumbnail: Page 
316
    316